# SDR SWIA200922014

- Difficulty date: July 13, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 17,679 hours, 15,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6088, TWO CEILING EMERGENCY LIGHTS INOP.  RELAMPED.
